Feebly Generalized Closed Mappings

  • Dalal Ibraheem Resan Al-Mustansiriyah University College of Education Department of Mathematics

Abstract

      The main purpose of this paper is to study feebly generalized closed mappings , we proved several results about that by using some concepts of topological as fg-closed sets,gf-closed sets, feebly closed sets , feebly open sets , g-closed sets, feebly regular and feebly normal .

Downloads

Download data is not yet available.
Published
2017-09-17
How to Cite
Ibraheem Resan, D. (2017). Feebly Generalized Closed Mappings. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), 94-100. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/243
Section
Math Articles